Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Fatou's lemma in infinite-dimensional spaces

Author: Nicholas C. Yannelis
Journal: Proc. Amer. Math. Soc. 102 (1988), 303-310
MSC: Primary 28A20,; Secondary 28B20,46B22,46G10,90A14
MathSciNet review: 920991
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Employing recent results of M. Ali Khan we provide an infinite-dimensional version of the Fatou Lemma, which includes as a special case the result of Khan and Majumdar [15].

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28A20,, 28B20,46B22,46G10,90A14

Retrieve articles in all journals with MSC: 28A20,, 28B20,46B22,46G10,90A14

Additional Information

Keywords: Radon-Nikodým Property, Diestel's Theorem on weak compactness, Fatou's Lemma, approximate version of Lyapunov's Theorem, integral of a correspondence, integration preserves upper-semicontinuity, measurable selection
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society